Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 362-376    DOI: 10.1007/s10114-016-6088-9
Articles Current Issue| Next Issue| Archive| Adv Search |
On Realization of Fusion Rings from Generalized Cartan Matrices
Zhi Hua WANG1, Li Bin LI2
1. Department of Mathematical Sciences, Taizhou University, Taizhou 225300, P. R. China;
2. School of Mathematical Science, Yangzhou University, Yangzhou 225002, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7